Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Joint pain, have arthritis. Taking Ayurvedic medicine. Breastfeeding. What to do?

Dear Doctor, I am Sidhique,from India now work here in Saudi Arabia. I am writing on behalf of my spouse who is suffering from acute pain through out her body for the last 1 year( mostly in joints at leg & hand / back/). She has been confirmed suffering form Arthritis( I do not know the category... but says some sort blood related) We have been taking steroids , but since she is breast feeding , the doctor asks her to stop that and she is unwilling to do as the baby is just 9 months old. As a result, we consulted an Ayurvedic Physicain and his prescription we are keeping for almost 5 months now.In the initial one / two months, the pain reduced and felt the stiffness reduced, but again it started to increase. Now it is unbearable.Now we do not know what to do. Dr, please I am looking for your valuable advice. Best Rgds Sidhique
Asked On : Thu, 3 Jan 2013
Answers:  2 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
thank you.probably your wife is suffering from an inflammatory arthritis.your wife is taking steroid. was she prescribed other antiinflammatory drug like methotrexate or sulfasalazine.there are many drugs other than steroid which are used as disease modifying drug in these situation.at that moment you may consult a rheumatologist.
Answered: Thu, 3 Jan 2013
I find this answer helpful
Ayurveda Specialist Dr. Packriswamy Sambangi's  Response
Hai Mr. Sidhique,
Welcome to HCM,
Arthritis may occur in men and women. Your spouse is suffering from an Inflammatory arthritis,
Either allopathy or ayurveda , continue the treatment with out break.
I advice is , Physio therapy can help improve muscle strength and the motion of stiff joints.
Swimming exercise can also more helpful.
Loosing weight ,if youare overweight.
Getting rest
Wax treatment will give excellant results.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor